# SDR ARWA981022

- Difficulty date: October 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Ws 367
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAP - DENTS, DEFORMATION AND CORROSION ON RT OUTBOARD FLAP T/E LOWER SKIN STATION XRS 367 TO XRS 400.  REMOVED LOWER SKIN, FABRICATED NEW SKIN REPLACED IAW REPAIR INFORMATION JOSSAIR, CO NR 18R5751030 AND SRM 51-3-0 WORK ACCOMPLISHED UNDER ARROW AIR FORM M3A CONTROL 1699.  (M)
